# SDR SWAA2024081225071

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 22,098 hours, 11,250 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY SLIDE SLIPPED OUT OF CONTAINER.<[01] REMOVED AND REINSTALLED AFT ENTRY EMERGENCY ESCAPE SLIDE ASSY INTO CONTAINER IAW MT 725-61-06 AE
